Research Repository

Dihedral semigroups, their defining relations and an application to describing knot semigroups of rational links

Vernitski, A and Tunsi, L and Ponchel, C and Lisitsa, A (2018) 'Dihedral semigroups, their defining relations and an application to describing knot semigroups of rational links.' Semigroup Forum, 97 (1). 75 - 86. ISSN 0037-1912

[img]
Preview
Text
twist_links_17_05_12.pdf - Accepted Version

Download (308kB) | Preview

Abstract

© 2018, Springer Science+Business Media, LLC, part of Springer Nature. It is known that a knot (link) is rational if and only if its π-orbifold group is dihedral. A semigroup version of this result has been formulated as a conjecture. Working towards proving the conjecture, we describe certain semigroups associated with twist links, clarify how these semigroups are related to dihedral groups and find defining relations of these semigroups.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 15 Jan 2018 12:14
Last Modified: 17 Jan 2019 02:00
URI: http://repository.essex.ac.uk/id/eprint/21146

Actions (login required)

View Item View Item